# SDR AALA202204268278

- Difficulty date: April 20, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737
- Aircraft serial: 31083
- Aircraft time: 36,921 hours, 15,102 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shade
- Part number: T411N12815CL
- Condition: Torn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERWING EMERGENCY EXIT AT SEAT 17 DEF, WINDOW SHADE TORN. **SUPPLEMENTAL REPORT FOR AALA202204218278: REPLACED SHADE PER AMM 25-21-12.** (CLOSED)
